Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 11

All articles in this issue are freely accessible.

On the uniqueness of Fourier Jacobi models for representations of $U(n,1)$
Ehud Moshe Baruch and Stephen Rallis.
Represent. Theory 11 (2007), 1-15
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2276364
Crystal bases and simple modules for Hecke algebras of type $G(p,p,n)$
Jun Hu.
Represent. Theory 11 (2007), 16-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2295687
Jacquet modules of $p$-adic general linear groups
Chris Jantzen.
Represent. Theory 11 (2007), 45-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2306606
$p$-rational characters and self-normalizing Sylow $p$-subgroups
Gabriel Navarro, Pham Huu Tiep and Alexandre Turull.
Represent. Theory 11 (2007), 84-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2306612
Nilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type A
Anthony Henderson.
Represent. Theory 11 (2007), 95-121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2320806
A class of perverse sheaves on a partial flag manifold
G. Lusztig.
Represent. Theory 11 (2007), 122-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336607
Erratum to “Left cells and constructible representations”
Meinolf Geck.
Represent. Theory 11 (2007), 172-173
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2346358
Wonderful varieties of type $\mathsf E$
Paolo Bravi.
Represent. Theory 11 (2007), 174-191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2346359
Height 0 characters of finite groups of Lie type
Gunter Malle.
Represent. Theory 11 (2007), 192-220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2365640